# SDR 08FDEA02299

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 83,840 hours, 33,836 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: ACA74477
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER JAMB NR 5 SPOOL FITTING LOWER JAMB SUPPORT FITTING IS CORRODED AND CRACKED.  PERFORMED HFEC INSPECTION PER STSPM 6-10-01-00 ON THE LOWER JAMB FITTING FOR THE MCD AT SPOOL FITTING AT THE NR 5 LOCATION AND VERIFIED THAT NO CRACK WAS NOTED AT THIS TIME.
